MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED
Model Number 6100
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported there was a fowler collapse.There was no patient involvement.
 
Event or Problem Description
It was originally reported that 1 event occurred where there was a fowler collapse; however, upon completion of the final investigation, the device was experiencing a gatch collapse, which is not reportable.There was no patient involvement.
 
Additional Manufacturer Narrative
Upon evaluation, it was determined the device experienced a gatch collapse, which is not reportable.

Brand Name
M-1 COT KNEE GATCH LITTER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11710779
Report Number0001831750-2021-00706
Device Sequence Number17117269
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6100
Device Catalogue Number6100031000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1